# SDR DALA2021062903530

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 13,575 hours, 1,254 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3510 ELECTRICAL SMELL WHEN OVEN TURNED ON LOCATION 410. CORRECTIVE ACTION: REMOVED AND REPLACED OVEN. (1855975)
